Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 18, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Mar 20, 2016, 4:00 AM EDT. It took effect at Mar 20, 2016, 8:00 PM EDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2016, 4:00 AM EDT (08:00 UTC)
- In effect from
- Mar 20, 2016, 8:00 PM EDT
- Expired
- Mar 22, 2016, 7:39 PM EDT
- In force
- 48 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
335 WHUS72 KMFL 200800 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 400 AM EDT SUN MAR 20 2016 DEFAULT OVERVIEW SECTION AMZ610-630-650-651-670-671-GMZ656-657-676-210000- /O.NEW.KMFL.SC.Y.0018.160321T0000Z-160322T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 400 AM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT MONDAY. * WINDS...THE WINDS WILL BE NORTHWEST AT 20 TO 25 KNOTS WITH GUSTS UP TO GALE FORCE LATE TONIGHT...AND REMAIN AT 20 TO 25 KNOTS ON MONDAY. * WAVES/SEAS...SEAS WILL BUILD TO 8 TO 10 FEET IN THE ATLANTIC WATERS TONIGHT INTO MONDAY...AND THE SEAS WILL BUILD TO 9 TO 11 FEET TONIGHT INTO MONDAY IN THE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
088 WHUS72 KMFL 202103 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 503 PM EDT SUN MAR 20 2016 AMZ610-630-650-651-670-671-GMZ656-657-676-210515- /O.CON.KMFL.SC.Y.0018.160321T0000Z-160322T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 503 PM EDT SUN MAR 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT MONDAY... * WINDS...THE WINDS WILL BE NORTHWEST AT 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO NEAR GALE FORCE FORCE LATE TONIGHT...AND REMAIN AT 20 TO 25 KNOTS INTO MONDAY. * WAVES/SEAS...SEAS WILL BUILD TO 8 TO 10 FEET IN THE ATLANTIC WATERS LATE TONIGHT INTO MONDAY...AND THE SEAS WILL BUILD TO 9 TO 11 FEET LATE TONIGHT INTO MONDAY IN THE GULF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
807 WHUS72 KMFL 210747 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 347 AM EDT MON MAR 21 2016 AMZ650-651-670-671-220000- /O.EXT.KMFL.SC.Y.0018.000000T0000Z-160322T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 347 AM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT TUESDAY... * WINDS...THE WINDS WILL BE NORTHWEST AT 20 TO 25 KNOTS BEFORE DECREASING TO 15 TO 20 KNOTS TONIGHT. * WAVES/SEAS...SEAS WILL BUILD TO 8 TO 10 FEET IN THE ATLANTIC WATERS TODAY BEFORE DECREASING TO 5 TO 7 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-220000- /O.EXT.KMFL.SC.Y.0018.000000T0000Z-160322T0300Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 347 AM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...THE WINDS WILL BE NORTHWEST AT 20 TO 25 KNOTS TODAY BEFORE DECREASING TO 15 TO 20 KNOTS TONIGHT. * WAVES/SEAS...THE OFFSHORE GULF SEAS WILL BE 9 TO 11 FEET TODAY BEFORE DECREASING TO LESS THAN 7 FEET BY LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-GMZ656-657-220000- /O.CON.KMFL.SC.Y.0018.000000T0000Z-160322T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 347 AM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...THE WINDS WILL BE NORTHWEST AT 20 TO 25 KNOTS TODAY BEFORE DECREASING TO 15 TO 20 KNOTS TONIGHT. * WAVES/SEAS...SEAS IN THE NEAR-SHORE GULF WATERS WILL BE 5 TO 7 FEET TODAY BEFORE DECREASING BELOW 7 FEET BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
023 WHUS72 KMFL 212111 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 511 PM EDT MON MAR 21 2016 AMZ650-651-670-671-220515- /O.EXT.KMFL.SC.Y.0018.000000T0000Z-160323T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 511 PM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT TUESDAY... * WINDS...THE WINDS WILL BE NORTH NORTHWEST AT 20 TO 25 KNOTS BEFORE DECREASING AND BECOMING NORTHEASTERLY AT 15 TO 20 KNOTS LATE TONIGHT. * WAVES/SEAS...SEAS WILL BUILD TO 8 TO 10 FEET IN THE ATLANTIC WATERS THIS EVENING THEN SLOWLY DECREASING TO 5 TO 7 FEET LATE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ676-220515- /O.EXT.KMFL.SC.Y.0018.000000T0000Z-160322T0600Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 511 PM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT TUESDAY... * WINDS...THE WINDS WILL BE NORTH NORTHWEST AT 20 TO 25 KNOTS EARLY THIS EVENING THEN BECOMING NORTHEASTERLY AND DECREASING TO 15 TO 20 KNOTS LATE TONIGHT. * WAVES/SEAS...THE OFFSHORE GULF SEAS WILL BE 8 TO 10 FEET LATE THIS EVENING BEFORE DECREASING TO LESS THAN 7 AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-GMZ656-657-220000- /O.CON.KMFL.SC.Y.0018.000000T0000Z-160322T0000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 511 PM EDT MON MAR 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...THE WINDS WILL BE NORTH NORTHWEST 15 TO 20 KNOTS THIS EVENING THEN BECOMING NORTHEASTERLY LATE TONIGHT. * WAVES/SEAS...SEAS IN THE NEAR-SHORE GULF WATERS WILL BE 5 TO 7 FEET BEFORE DECREASING BELOW 7 FEET LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
692 WHUS72 KMFL 220741 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 341 AM EDT TUE MAR 22 2016 AMZ650-651-670-671-230000- /O.CON.KMFL.SC.Y.0018.000000T0000Z-160323T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 341 AM EDT TUE MAR 22 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR SEAS... * WINDS...THE WINDS WILL BE NORTH NORTHEAST AT 15 TO 20 KNOTS. * WAVES/SEAS...SEAS OF 8 TO 10 FEET IN THE ATLANTIC WATERS THIS MORNING WILL SLOWLY DECREASE TO 5 TO 7 FEET THIS AFTERNOON BEFORE DECREASING BELOW 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
997 WHUS72 KMFL 222339 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 739 PM EDT TUE MAR 22 2016 AMZ650-651-670-671-230045- /O.CAN.KMFL.SC.Y.0018.000000T0000Z-160323T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 739 PM EDT TUE MAR 22 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DROPPED TO BELOW 20 KNOTS AND SEAS HAVE SUBSIDED TO LESS THAN 7 FEET. SMALL CRAFT SHOULD STILL USE CAUTION OVER THE ATLANTIC WATERS UNTIL WINDS AND SEAS SUBSIDE FURTHER BY WEDNESDAY NIGHT. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 1:56 AM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Mar 20, 1:56 AM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 156 AM EDT SUN MAR 20 2016 .AVIATION...BAND OF SHRA/TSRA CURRENTLY LIFTING NE ACROSS FAR SOUTHERN FL AFFECTING KHST, LIKELY TO LIFT INTO KTMB AND POSSIBLY KMIA/KOPF BEFORE 08Z. HAVE INCLUDED TEMPO MVFR TSRA FOR KTMB FOR THIS CURRENT TAF PACKAGE BASED ON CURRENT TRENDS. IF STORMS CONTINUE TO LIFT NORTH, WILL HAVE TO BE ADDED TO KMIA AND KOPF AS WELL. OTHERWISE, LIGHT RAIN MOVING ACROSS KAPF-KSUA LINE THROUGH MOST OF OVERNIGHT HOURS. NEXT BATCH OF SHRA/TSRA LIFTS OUT OF EASTERN GULF ACROSS REGION AFTER 13Z AS FRONTAL BOUNDARY MOVES INTO FL PENINSULA. PREVAILING SHRA FOR ALL SITES AFTER 16Z-17Z WITH TEMPO TSRA STARTING AROUND 17Z AT KAPF AND 18/19Z FOR EAST COAST SITES WITH FRONTAL PASSAGE. WIND GUSTS UP TO 35KTS POSSIBLE IN ADDITION TO TEMPO IFR CIGS/VSBYS IN CONVECTION. FRONT MOVES THROUGH 22Z-01Z WITH WINDS VEERING NW 10-15KTS. /ALM && .PREV DISCUSSION... /ISSUED 945 PM EDT SAT MAR 19 2016/ UPDATE...HAVE MADE SOME ADJUSTMENTS TO POPS, MAINLY LOWERING THEM OVER THE PENINSULA OF SOUTH FLORIDA. SHOWERS HAVE ENDED AND LOOKING AT THE HRRR, THE NIGHT SHOULD BE MOSTLY QUIET. THE HRRR ACTUALLY SHOWS ALMOST NO ACTIVITY OVERNIGHT AT THIS POINT, BUT WILL NOT REMOVE THE MENTION IN THE FORECAST AT THIS TIME. BUT, DID REDUCE THEM TO SLIGHT CHANCE UNTIL TOMORROW MORNING. OTHERWISE, ONLY MINOR ADJUSTMENTS TO ACCOUNT FOR CURRENT CONDITIONS. PREV DISCUSSION... /ISSUED 802 PM EDT SAT MAR 19 2016/ AVIATION...THE WEATHER HAS CALMED DOWN FOR THE EVENING ACROSS SOUTH FLORIDA, ALTHOUGH THERE IS STILL A SLIGHT CHANCE FOR A SHOWER OR A STORM THROUGH THE NIGHT. A COLD FRONT WILL APPROACH SOUTH FLORIDA TOMORROW FROM THE WEST, BRINGING ANOTHER ROUND OF ACTIVE WEATHER. CURRENTLY HAVE RAIN SHOWERS FOR THE MORNING HOURS, AND THEN SHOWERS AND A PROB30 GROUP FOR THUNDERSTORMS AFTER 17Z FOR ALL TAF SITES. THE FRONT WILL BEGIN IT TREK ACROSS THE AREA AROUND THE END OF THE TAF PERIOD. SO, VFR CURRENTLY FORECAST THROUGH THE TAF PERIOD, BUT SOME ALT REQD IS POSSIBLE FOR TOMORROW. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 85 56 66 52 / 70 40 0 0 FORT LAUDERDALE 87 58 67 58 / 70 40 10 0 MIAMI 86 60 69 57 / 60 40 10 0 NAPLES 81 59 68 48 / 60 30 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. &&
Hazardous weather outlook, Mar 19, 6:48 PM EDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 648 PM EDT SAT MAR 19 2016 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 201100- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 648 PM EDT SAT MAR 19 2016 ...SLIGHT CHANCE OF THUNDERSTORMS OVERNIGHT... ...MODERATE RISK OF RIP CURRENTS FOR THE ATLANTIC BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS SOUTH FLORIDA TONIGHT. THE MAIN THREAT WILL BE LIGHTNING. RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS FOR THE ATLANTIC BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF SOUTH FLORIDA ON SUNDAY. THE MAIN THREATS AT THIS TIME WILL BE LIGHTNING, GUSTY WINDS, AND LOCALLY HEAVY RAINFALL. MARINE CONDITIONS WILL DETERIORATE LATE SUNDAY THROUGH THE EARLY PART OF NEXT WEEK BEHIND A COLD FRONT WHICH WILL MOVE THROUGH LATE THIS WEEKEND. THE THREAT OF RIP CURRENTS WILL ALSO CONTINUE ALONG THE EAST COAST BEACHES OF SOUTH FLORIDA ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 3:58 AM EDT | Rip Current Statement | MFL | Palm Beach | 13 hr |
| Mar 20, 5:11 PM EDT | Rip Current Statement | MFL | Collier | 27 hr |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.